Please use this identifier to cite or link to this item: http://repository.yu.edu.jo:80/jspui/handle/123456789/569282
Title: A Class of Primary Subsemimodules
Authors: Rao, P. V. Srinivasa
Siva Mala, M.
Issue Date: 2013
Publisher: Deanship of Research and Graduate Studies, Yarmouk University, Irbid, Jordan
Description: The Jordanian Journal of Mathematics and Statistics
2013, Vol. 6 Issue 4, p251-264
URI: http://repository.yu.edu.jo:80/jspui/handle/123456789/569282
ISSN: Print 2075 -7905, Electonic 2227-5487
Appears in Collections:Journal of Mathematics & Statistics

Files in This Item:
File SizeFormat 
609418.pdf138.1 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.